Could my mirena (levonorgestrel) IUD be causing pain in abdomen accompained with cramping in pelvic area and back pain?

Yes! Talk with your doc now. Your pain may be caused by your Mirena (levonorgestrel) iud but may also be caused by other concerning problems . Please talk with your doc!

Related Questions

I've been having abdominal cramping for 3 mnths since mirena (levonorgestrel) IUD inserted. I had an us showed low placement dr says its fine but still in pain, why?

Concerning. You should not be having cramping 3 months after an iud unless the cramping is unrelated. When a sonogram shows the iud is located inside the uterus but low this needs to be confirmed with a pelvic exam. The iud still works fine when it is in the lower uterine segment. If the iud is so low that is has passed into the cervix then this can lead to pain and bleeding. Repeat the sono and pelvic exam. Read more...
Low iud. If the iud is low in the uterus it can even be partly in the cervix. This can be a cause of cramping. If the cramping is daily and not getting better you may need to have the iud removed and replaced. If its low and no problems then it would be ok to leave it. Read more...